MathSciNet Relay Station
MathSciNet bibliographic data
MR1299458 46L57
Somerset, Douglas W. B. Inner derivations and primal ideals of $C^*$-algebras. J. London Math. Soc. (2) 50 (1994), no. 3, 568–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement